# SDR 2000ZZZX356

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925TS
- Make and model: Boeing 727227
- Aircraft serial: 21244
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 1183 Lbl 8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, BS 1183 BULKHEAD VERTICAL BEAM AT LBL 8, CRACKED.  FOUND DURING C-CHECK.  ACCOMPLISHED REPAIR OF VERTICAL BEAM AT STA 1183 BULKHEAD, LBL 8, IAW BOEING SB 727-53-0175 FIG 3.  MATERIAL USED, P/N BAC1518-357, AND DOUBLER, 7075-T6, 0.050 INCH, 4 INCH BY 4 INCH.  (X)
